# SDR UALA2012030101273

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,090 hours, 22,139 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 A-C EMERGENCY LIGHT WIRING CUT.  FOUND THE INSULATION ON ONE WIRE WAS DAMAGED.  INSTALLED ELECTRICAL TAPE.  NO STRANDS OF WIRE WERE CUT.  REPAIR THE CABLE PER MM 20-53-20.
